It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 Showing 1 - 20 of 194 for exercise and accutane. (0.014 seconds)


... Trust me, it can be a long time. Accutane is extremely strong, that's why you can't be prescribed it by a normal doctor. ... (4 replies)
... Truth is that Accutane is a bit of a paradox. It actually INCREASES Insulin Resistance while on treatment, but the effects usually disappear afterwards. ... (9 replies)
... I'd like to thank you for your updates, Lowtane and Old Lawyer. They have been most informative. I wanted to show you what you have inspired in me and my story. I have included dates from when I started recording this. ... (250 replies)

... ing to this forum so first I would like to tell about myself. I have been going to this forum since summer having the acne problem. I started on a low dosage for accutane then gradually built up. Its been up from 20 to 40 mg a day. Towards the end of the year, I was gradually running out of supply. ... (0 replies)
... I went out last week and had 6 alcoholic beverages, and i woke up with only a mild hangover, which is fine, but i also developed a small rash on the top of my hands, and the underside of my upper arm. ... (40 replies)
... lso the dermatologist will do blood tests to make sure your liver is okay to take accutane. Also you should not consume high vitamin E stuff, i.e. cod liver oil. Accutane already overloads it. ... (17 replies)
Low Dose Accutane
Feb 19, 2009
... and everything else that did not work. My breakouts were usually not bad, mostly on the nose and trunk. My face started to get really read last October and it took me 4 months to get a derm appt. Since nothing else worked, including prescription creams, they said this was the best option. ... (250 replies)
... ll that sucks because usually I feel really sore after workingout, I guess to be safe maybe I should just back off until I'm done with accutane. I really love to exercise and I hate to cut back but if I have to, to get clearer skin, I guess I could. ... (9 replies)
... cleared me up and now i have to deal with tons of health problems because taking antibiotics for so long totally destroyed my digestive system, weakened my bones and made me extremely sensitive to sunlight. ... (9 replies)
... read many negative things about it in terms of how it can cause some individuals to severe depression. I think the best bet is to eat right, don't sleep too late and exercise and no stress. ... (5 replies)
... hey, i started taking accutane on may 5th, 20mgs. About 2 wks into it i started to really breakout bad, worse than ever, all cysts, and they were practically on top of one another. In like 4 weeks, maybe 3, i was clear. ... (8 replies)
... ore as long as I keep my face clean. The reason you cant take acutane for a long time is because it would wreck your liver, probably mess your blood pressure up, and over a few years cause problems with your heart if you didnt exercise and eat very well. Thats really worse case scenario though. ... (8 replies)
... I've noticed my muscles take longer to recover from exercise, and I have a little more back pain. My derm said these are nothing to worry about, though I find them far more unpleasant than dry lips and dry skin! ... (9 replies)
... I recently started taking accutane and I love to exercise. I asked my dermatologist if I could exercise while on accutane and she said it would be fine. Do you guys have an advice for exercising while on accutane? ... (9 replies)
... I am thinking of using accutane. But as an elite cat racing cyclist, i was wondering if accutane would effect my abilty to do very hard exercise. ... (4 replies)
... I had severe acne for about 10 years, starting when I was about 11. I endured a lot of heartbreak and some teasing and it ruined my self esteem as well as making me feel very self conscious. I tried many things... ... (71 replies)
... This sounds exactly like me. I sucks to hear that even after accutane you never regained your self esteem. I'm currently on accutane and I was hopeing that just getting rid of the acne would help boost my self esteem. Anyways I also have a defense mechanism like you said. ... (39 replies)
... I'm about to go on RoAccutane and had a few questions that I was hoping somebody out there with experience could answer. ... (2 replies)
... Yes, it is very likely that the accutane will cause back pain. ... (4 replies)
... s the best news ive heard all day! ive been working out for the past three years and I would hate to see it all go waste with accutane. ... (4 replies)


Associated Tags: accutane, cystic lesions, rosacea, side effects

Pages: 1 2 3 4 5 6 7 8 9 10

All times are GMT -7. The time now is 06:52 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!